# SDR UHLA2013011500045

- Difficulty date: January 15, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 23,581 hours, 14,591 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FWD CARGO DOOR LOWER FRAME EDGE GOUGED.  REMOVED AND REPLACED SEAL SUPPORT IAW SRM 51-40-02 AND 51-41-02.
